# SDR SWAA2025081994462

- Difficulty date: July 23, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A71-40 LEFT WING TRAILING EDGE CAVITY.  FIXED TRAILING EDGE SUPPORT BRACKET 10' I/B OF DEFLECTION CONTROL RIB; HAS A CRACK AT BULB SEAL ATTACH BRACKET.  REMOVED LT WING T/E SUPPORT BRACKET IAW SRM 51-40-02-0G-0.  DRILLED FASTENERS HOLES IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2930. APPLIED TOPCOAT IAW AMM 51-21-73-370-801.INSTALLED BRACKET ASSY  IAW SRM 51-40-02-0G-0 AND DWG 115A2930.
